Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the weighted integrability of maximal ergodic ratios


Author: Kenneth F. Andersen
Journal: Proc. Amer. Math. Soc. 110 (1990), 319-323
MSC: Primary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1990-1021892-5
MathSciNet review: 1021892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions on pairs of nonnegative weight functions are given which ensure that the maximal ergodic ratios defined by means of a measure preserving conservative ergodic transformation satisfy a reverse weak type inequality. From this, weighted integrability results may be deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021892-5
Keywords: Ergodic ratios, weighted inequalities, reverse weak type inequality, weighted integrability
Article copyright: © Copyright 1990 American Mathematical Society